He had a headache, so his grandpa gave him an 81mg aspirin. I know its dangerous to take NSAID with MAOI. He was extremely sleepy. Was taking aspirin the cause?
Hello JessaSoto. It might be. Meaning the aspirin. The Risperdal on its own will or can make a person sleepy. The above combination (trio) Strattera, Risperdal and Intuniv depending when taken, meaning if not spaced apart in regards to taking the dose(s) could make a person sleepy. Regards, pledge
You should make it a practice never to use aspirin for a child, because of the danger of Reyes syndrome. Tylenol or Advil are better choices. The fact that it was added to the other meds shouldn't have made him sleepy. When a child complains of a headache then is very sleepy, I would wonder if he'd banged his head and caused injury.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2011 • 1 answer
Posted 13 Jan 2013 • 6 answers
Posted 10 Apr 2013 • 4 answers
Posted 20 Oct 2014 • 1 answer
My 19 year old son has decided to stop taking his ADHD med Intuniv. He went to see his Dr and the Dr
Posted 10 Feb 2016 • 0 answers